# SDR 97ZZZX1906

- Difficulty date: April 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N62258
- Make and model: Cessna 172P
- Aircraft serial: 17275236
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Doubler
- Part number: 051310929
- Condition: Corroded
- Location: Firewall Lt
- Part time: 7,458 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, CORROSION NOTED AT UPPER LT ENG MOUNT TO FIREWALL ATTACH POINT.  FIREWALL DOUBLER BADLY CORRODED.  DOUBLER REMOVED AND SEVERE CORROSION FOUND ON REVERSE SIDE.  FIREWALL WAS SALVAGED AND NEW DOUBLER WAS INSTALLED. DOUBLER WAS INSTALLED AT FACTORY WITH STEEL TUBULAR MS 20450C8 RIVETS AND CANNOT BE SUBSTITUTED PER CESSNA FACTORY REP.  INFORMATION ON REPLACING DOUBLER NOT IN CESSNA MM.  CESSNA FIELD SERVICE MUST BE CONTACTED.  AREA OF CORROSION ADJACENT TO LEAD ACID BATTERY.  SUBMITTER SUGGESTED INSPECTION OF THIS AREA AND REMOVE DOUBLER IF ANY EXTERNAL CORROSION FOUND.
